I am having problems losing erections after attaining them and some times having trouble attaining in the first place. Sometimes when I masturbate, I lose the erection and sometimes not. I am 58 yo and am presently taking daily Cialis (5mg), have been recieving treatments for peyronies in the form of injections of verapamil and use of a vacuum device to provide traction. I have hypertension, cardiomyopathy, a pacemaker/defibulator. I am presently in the process of seperating and have not had sex with any one except a couple of attempt with my wife, in over 18 months. This is not likely to change in the near future, unless I have it with someone after the seperation. I have been having this problem with my wife for quite a few years, and she has not had an interest in sex for quite a few years. I use porn quite a bit and that is usually the only way I can attain an erection, which I usually lose, but the amount of time that I retain it varies widely, although I do wake up with erections at times. I also have a fear that, even though I believe that the problem is related to the marital difficulty, I am afraid that it will occur with others later and that fear seems to make me more afraid of that possibility. My urologist is still trying to treat me for the peyronies and ED, and knows that my wife and I have not been have sex and are seperating, so I am not sure how he will be able to treat me. I also don't know what will happen if I meet someone and the situation becomes potentually intimate. I have been considering hypnotherapy and wonder if that is a good potential treatment?
I never heard hypnotherapy curing ED but who knows. I have the same problem as you and am going through divorce as well plus I am half your age.
Causes for ED could be many. I haven't pin pointed mine yet. 10% of ED problems are psychological. Physical once are often combined with psychological as I can tell in your post you already worry a lot and that may make the problem worse.
My plans are to see neurologist and urologist as well as therapist to try and find the cause. I saw a cardiologist and ruled out that problem. Like I said causes for ED are many and often curable.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.